Alert archive / Virginia / Storm Warnings in 2012

Storm Warning 3, NWS Baltimore/Washington

December 22, 2012

NWS Baltimore/Washington issued this storm warning at Dec 22, 2012, 2:05 AM EST. It took effect at Dec 22, 2012, 6:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 22, 2012, 2:05 AM EST (07:05 UTC)
In effect from
Dec 22, 2012, 6:00 AM EST
Expired
Dec 22, 2012, 12:06 PM EST
In force
6 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WHUS71 KLWX 220705
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
205 AM EST SAT DEC 22 2012

ANZ530>532-535-538>540-221515-
/O.EXT.KLWX.GL.W.0027.000000T0000Z-121222T1100Z/
/O.NEW.KLWX.SR.W.0003.121222T1100Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
205 AM EST SAT DEC 22 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...
...STORM WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
EST THIS EVENING. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM
EST EARLY THIS MORNING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 34 TO 47 
  KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ533-534-536-537-541>543-221515-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
205 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
001 
WHUS71 KLWX 220834
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 AM EST SAT DEC 22 2012

ANZ530>532-535-538>540-221645-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T1100Z/
/O.CON.KLWX.SR.W.0003.121222T1100Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
334 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...
...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING. A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 48 TO 63 KNOTS 
  WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ533-534-536-537-541>543-221645-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
334 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
973 
WHUS71 KLWX 221121
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 AM EST SAT DEC 22 2012

ANZ530>532-535-538>540-221930-
/O.EXP.KLWX.GL.W.0027.000000T0000Z-121222T1100Z/
/O.CON.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
621 AM EST SAT DEC 22 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A STORM WARNING REMAINS
IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ533-534-536-537-541>543-221930-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
621 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
353 
WHUS71 KLWX 221146
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
646 AM EST SAT DEC 22 2012

ANZ533-534-536-537-541>543-222000-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
646 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ530>532-535-538>540-222000-
/O.CON.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
646 AM EST SAT DEC 22 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
818 
WHUS71 KLWX 221443
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
943 AM EST SAT DEC 22 2012

ANZ533-534-536-537-541>543-222245-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
943 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ530>532-535-538>540-222245-
/O.CON.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
943 AM EST SAT DEC 22 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
073 
WHUS71 KLWX 221445
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
945 AM EST SAT DEC 22 2012

ANZ533-534-536-537-541>543-222245-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
945 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ530>532-535-538>540-222245-
/O.CON.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
945 AM EST SAT DEC 22 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
515 
WHUS71 KLWX 221553
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1053 AM EST SAT DEC 22 2012

ANZ533-534-536-537-541>543-222300-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
1053 AM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ530>532-535-538>540-222300-
/O.CON.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
1053 AM EST SAT DEC 22 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...48 TO 63 KNOTS WITHIN THE STORM WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
032 
WHUS71 KLWX 221706
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1206 PM EST SAT DEC 22 2012

ANZ530>532-535-538>540-222300-
/O.CAN.KLWX.SR.W.0003.000000T0000Z-121222T2300Z/
/O.EXA.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
1206 PM EST SAT DEC 22 2012

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.
THE STORM WARNING HAS BEEN CANCELLED. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ533-534-536-537-541>543-222300-
/O.CON.KLWX.GL.W.0027.000000T0000Z-121222T2300Z/
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
1206 PM EST SAT DEC 22 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this storm warning went out at Dec 21, 9:14 PM EST, 4 hours 51 minutes earlier.

Area forecast discussion, Dec 21, 9:14 PM EST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
914 PM EST FRI DEC 21 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO QUEBEC TONIGHT AS HIGH PRESSURE BUILDS
INTO THE PLAINS. THE COMBINATION OF THESE TWO SYSTEMS WILL KEEP
THE MID ATLANTIC REGION WINDY THROUGH SATURDAY. THE HIGH WILL
BUILD OVER THE AREA SUNDAY. A WEAK LOW MAY IMPACT THE REGION
MONDAY. A STRONGER STORM SYSTEM IS POSSIBLE DURING THE MIDDLE
PORTION OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
REINFORCING TROUGH WILL MOVE ACROSS THE CWA OVERNIGHT...FORCING
WEST WINDS TO SHIFT MORE TO THE NORTHWEST AND ENHANCING GUSTINESS.
WIND ADVISORY REMAINS IN EFFECT TONIGHT WEST OF THE BLUE RIDGE.

UPSLOPE SNOW WILL ALSO CONTINUE IN EARNEST ON THE WESTERN SLOPES
OF THE HIGHLANDS TONIGHT. WITH STRONG GUSTY WINDS...BLIZZARD
CONDITIONS WITH NEAR ZERO VISIBILITY CAN BE EXPECTED.

VORT MAX MAY BRING FLURRIES DOWN INTO MARYLAND NEAR THE MASON
DIXON LINE THIS EVENING BUT ARE UNLIKELY TO MAKE IT MUCH FURTHER
TO THE SOUTH ALTHOUGH CLOUDS WILL LINGER THROUGH MUCH OF THE NIGHT
ACROSS THE CWA.

MINIMA ARE EXPECTED TO DROP INTO THE MID 30S OVER DOWNTOWN
WASHINGTON/BALTIMORE...AROUND 30 IN THE SUBURBS AND DOWN TO THE
LOWER TO MID 20S OVER THE HIGHLANDS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SAT LOOKS TO BE A WINDY DAY. HIGH PRES WL BE BLDG INTO THE AREA.
BUFKIT PROFILES SHOW CLOSE TO 60 KT 3000 FT OFF THE SFC DURG THE
MIDDAY HRS. DO NOT BLV THAT ALL OF THAT WIND WOULD TRANSLATE TO
THE SFC BUT CERTAINLY ENOUGH TO WARRANT A WIND ADVSRY. 11 AM - 4
PM IS THE PREMIUM TIME FOR HIGHER WINDS. IT IS PSBL THAT THE
HIGHER ELEV AREAS MAY NEED TO BE INCRSD TO A WRNG BUT WL LV THAT FOR
LATER SHIFTS TO DECIDE. IN GOOD NEWS THE WINDS SHOULD DIMINISH
QUITE RAPIDLY LATE IN THE AFTN/DURG ERLY EVE AS THE HIGH BLDS
OVRHD.

SNOW WL CONT IN THE HIGHLANDS - SEE THE PARAGRAPH IN THE TNGT SXN.
IT'S ALSO PSBL THAT A FEW SNOW STREAMERS COULD TRACK E OF THE
MTNS...BUT TELLING WHERE 24 HRS IN ADVANCE ISN'T PSBL. NO ACCUM
XPCTD E OF THE MTNS.

HIGHS SAT E OF THE MTNS IN THE L40S. U20S IN THE HIGHLANDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A FAIRLY ACTIVE MED-LONG RANGE FORECAST AHEAD ACROSS THE MID ATLC
REGION. A WEAK UPPER WAVE PASSING OVER THE AREA W/ SOME LIGHT RAIN
FOR THE AREA ON MONDAY/CHRISTMAS DAY. A DAY OF HIGH PRESSURE AFTER
THAT...JUST AHEAD OF ANOTHER POTENT STORM SYSTEM WED INTO THU.

TO START THE COMING WEEK...SUNDAY WILL HAVE ZONAL UPPER FLOW CALMING
DOWN THE WINDIER CONDITIONS FROM SATURDAY. SOME MODERATE WLY BREEZES
WILL CONTINUE ON SUN AFTN...MAINLY IN THE 10-15MPH RANGE BUT WIND
CHILL VALUES WILL BE IN THE U30S/L40S INSTEAD OF U20S/L30S LIKE SAT
AFTN. HIGH PRESSURE WILL BE STATIONED OVER THE SRN ATLC COAST...BUT
THIS WILL BE TOO FAR TO THE SOUTH TO PREVENT THE NEXT COUPLE OF
SYSTEMS FROM AFFECTING OUR REGION.

A WEAK BUT FAST-MOVING CLIPPER LIKE UPPER WAVE WILL COME OUT OF THE
NRN PLAINS EARLY MON. THIS FEATURE WILL PULL UP SOME GULF MOISTURE
IN A SHORT TIME PERIOD. OVER THE COURSE OF THE DAY ON MONDAY...LIGHT
PRECIP WILL SPREAD UP THE LEE SIDES OF THE SRN/CNTRL APLCNS AS THE
UPPER WAVE APPROACHES. A BULK OF THE PRECIP WILL PASS TO OUR SOUTH
OR AT LEAST UP TO THE SRN TIER COUNTIES OF THE CWA. ENOUGH COLD AIR
MAY BE LOCKED INTO PLACE OVER THE MTNS AND NEARBY VLYS OF THE APLCNS
FOR A RAIN/SNOW MIX TO START...BUT MOST AREAS WILL SEE THIS TURN TO
RAIN AS THE DAY PROGRESSES. BY LATE MON EVE...MUCH OF THE PRECIP
SHOULD BE ENDING AND MOVING OFF THE MID ATLC COAST - BUT THIS SYSTEM
WILL HAVE PAVED THE WAY FOR THE NEXT STORM SYSTEM.

ONLY ABOUT A DAY LATER...THE NEXT LOW PRESSURE SYSTEM WILL BE MAKING
ITS WAY UP THE EAST COAST...AFTER DEVELOPING OVER THE SRN PLAINS
FROM A DEEP UPPER TROUGH. WITH THE TROUGH DIGGING SO FAR
SOUTH...THIS SYSTEM WILL HAVE THE CAPACITY TO BUILD UP A MUCH LARGER
GULF MOISTURE FETCH AND MAKE TREK UP THE ERN SEABOARD. MUCH OF THE
DYNAMICS OF THIS SYSTEM HOWEVER WILL BE STILL BE LARGELY OVER
LAND...SO NOT ANTICIPATING AS MUCH COASTAL WATERS/GULF STREAM
INTERACTION BEFORE THE IT MOVES OFF THE COAST.

GFS AND EURO ENSEMBLES ARE A BIT OFF W/ THE TIMING - THE GFS
SOMEWHAT FASTER - BUT TRENDS CONTINUE TO SHOW A CUT-OFF UPPER LOW
SLIDING DUE NE OVER THE SPINE OF THE SRN/CNTRL APLCNS. THE
STRENGTHENING SFC LOW WILL BE DRIFTING UP THE LEE SIDE OF THE APLCNS
AND POSSIBLY DIRECTLY OVER OUR CWA NEXT WED OR EARLY THU. ENOUGH
COLD AIR COULD BE WRAPPED INTO THE BACKSIDE OF THE UPPER LOW TO
BRING SNOW TO THE MTNS AND A RAIN/SNOW MIX TOWARD THE BLUE RIDGE AND
NEARBY FOOTHILLS...THOUGH THOUGH THERE IS STILL UNCERTAINLY W/ THIS
FEATURE ON THE TAIL-END OF THE CURRENT FORECAST CYCLE.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
STRONG GUSTY WINDS WILL BE THE MAIN IMPACT THROUGH THE VALID TAF
PERIOD...WITH ANY FLURRIES LIKELY TO STAY NORTH AND WEST OF THE
TERMINALS. TROUGH WILL MOVE THROUGH TONIGHT...CAUSING A WIND SHIFT
TO THE NW. THIS WILL PAVE THE WAY FOR THE STRONGEST WINDS ON
SATURDAY...WHERE THERE MAY BE GUSTS OVER 40 KT DURING THE LATE
MORNING AND AFTERNOON.

A QUIET SUNDAY...W/ MAINLY CLEAR SKIES AND A LIGHT SWLY WIND. SOME
SCATTERED SHOWERS POSSIBLE ON MONDAY...AS A WEAK UPPER LEVEL SYSTEM
SLIDES QUICKLY OVER THE AREA DURING THE AFTN/EVE HRS. ANOTHER BREAK
ON TUE...AS THIS SYSTEM LEAVES AND ANOTHER ONE APPROACHES. A
STRONGER STORM SYSTEM WILL DEVELOP OVER THE SRN PLAINS TO THE DEEP
SOUTH MON/TUE...MAKING ITS WAY UP THE APLCNS EARLY WED. FOR MUCH OF
THE DAY WED INTO THE OVERNIGHT HRS...THIS STORM SYSTEM WILL MOVE
ACROSS THE MID ATLC REGION - W/ A RAIN/SNOW POTENTIAL W OF THE THE
BLUE RIDGE AND MAINLY RAIN EXPECTED E OF THE MTNS AND TOWARD THE
I-95 CORRIDOR. THIS FEATURE AND ASSOCIATED PRECIP WILL LIKELY MOVE
OFF THE COAST ON THU...LEAVING A COUPLE OF WINDY/BREEZY DAYS IN ITS
WAKE.

&&

.MARINE...
GALES REMAIN IN EFFECT THROUGH SATURDAY. STRONGEST WINDS ARE
EXPECTED DURING THE DAYTIME SUNDAY...POTENTIALLY UP TO 45 KT.
WINDS WILL DIMINISH SATURDAY NIGHT...MOST LIKELY TO SMALL CRAFT
ADVISORY CRITERIA BUT GALES COULD LINGER INTO THE EARLY EVENING.

IMPROVING CONDITIONS ON SUN...W/ WINDS POTENTIALLY DROPPING OUT
OF SCA CRIT. WINDS WILL REMAIN FAIRLY LIGHT TO START THE COMING
WEEK. A WEAK LOW PRESSURE SYSTEM WILL MOVE THRU ON MON...W/ ONLY
SOME SCATTERED SHOWERS AND A STEADY 5-10KT SLY BREEZE. EVEN BETTER
WX ON TUE...BUT JUST AHEAD OF ANOTHER STRONG LOW PRESSURE SYSTEM
FOR WED/THU. A BULK OF THE PRECIP SHOULD MOVE THRU ON WED...THOUGH
WINDS WILL INCREASE OUT OF THE EAST - GUSTING BACK INTO SCA RANGE.
AFTER THE SYSTEM MOVES OFFSHORE NEXT THU...WINDS WILL SWITCH BACK
TOWARD THE NW AND REMAIN BREEZY TO CLOSE OUT THE WEEK.

&&

.TIDES/COASTAL FLOODING...
ANOMALIES WILL CONTINUE TO DECREASE THROUGH THE NIGHT. STILL HAVE
A COASTAL FLOOD ADVISORY IN EFFECT FOR THE NEXT HIGH TIDE CYCLE
ALONG THE WESTERN SHORE OF THE BAY FROM ANNE ARUNDEL SOUTH. MINOR
TIDAL FLOODING IS NOT EXPECTED BEYOND THIS FOR THE REST OF THE
WEEKEND.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WIND ADVISORY FROM 6 AM TO 5 PM EST SATURDAY FOR DCZ001.
MD...WIND ADVISORY UNTIL 5 PM EST SATURDAY FOR MDZ003-501-502.
     BLIZZARD WARNING UNTIL 6 PM EST SATURDAY FOR MDZ501.
     WIND ADVISORY FROM 6 AM TO 5 PM EST SATURDAY FOR MDZ004>007-
     009>011-013-014-016>018.
     COASTAL FLOOD ADVISORY UNTIL 2 AM EST SATURDAY FOR MDZ014-017-
     018.
VA...WIND ADVISORY UNTIL 5 PM EST SATURDAY FOR VAZ025>031-036>040-
     503-504.
     BLIZZARD WARNING UNTIL 6 PM EST SATURDAY FOR VAZ503.
     WIND ADVISORY FROM 6 AM TO 5 PM EST SATURDAY FOR VAZ042-
     050>057-501-502.
WV...WIND ADVISORY UNTIL 5 PM EST SATURDAY FOR WVZ050>053-055-
     501>506.
     BLIZZARD WARNING UNTIL 6 PM EST SATURDAY FOR WVZ501-503-505.
MARINE...GALE WARNING UNTIL 6 PM EST SATURDAY FOR ANZ530>543.

&&

SYNOPSIS...BPP/GMS/ABW
NEAR TERM...BPP
SHORT TERM...ABW
LONG TERM...GMS
AVIATION...BPP/GMS
MARINE...BPP/GMS
TIDES/COASTAL FLOODING...BPP
Hazardous weather outlook, Dec 21, 11:29 PM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1129 PM EST FRI DEC 21 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
221000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1129 PM EST FRI DEC 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT THROUGH TONIGHT FOR THE WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WARNING IS IN EFFECT FOR THE WATERS SATURDAY. A STORM
WARNING MAY BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME.

A GALE WARNING MAY BE NEEDED FOR THE WATERS SATURDAY NIGHT AND A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE WATERS
SUNDAY.

A WIND ADVISORY IS IN EFFECT FOR SATURDAY. WIND GUSTS UP TO 50 MPH
ARE POSSIBLE. SEE WBCNPWLWX FOR FURTHER DETAILS.

STRONG WESTERLY WINDS COULD LEAD TO A PERIOD OF BLOW OUT TIDES
ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY SATURDAY.

THERE MAY BE A PERIOD OF WINTRY PRECIPITATION MONDAY NIGHT INTO
TUESDAY. ANOTHER ROUND OF WINTRY PRECIPITATION IS POSSIBLE TUESDAY
NIGHT THROUGH THURSDAY. THERE IS A HIGH DEGREE OF UNCERTAINTY
WITH THESE SYSTEMS...SO PLEASE MONITOR FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-221000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1129 PM EST FRI DEC 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A BLIZZARD WARNING IS IN EFFECT FOR AREAS ALONG AND WEST OF THE
ALLEGHENY FRONT. SEE WBCWSWLWX FOR FURTHER DETAILS.

A WIND ADVISORY IS IN EFFECT TONIGHT FOR LOCATIONS ALONG AND WEST
OF THE BLUE RIDGE MOUNTAINS. SEE WBCNPWLWX FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE BLIZZARD WARNING CONTINUES THROUGH SATURDAY AFTERNOON. SEE
WBCWSWLWX FOR FURTHER DETAILS.

THE WIND ADVISORY CONTINUES FOR THE ENTIRE AREA FOR SATURDAY. WIND
GUSTS UP TO 50 MPH ARE POSSIBLE. SEE WBCNPWLWX FOR FURTHER
DETAILS.

THERE MAY BE A PERIOD OF WINTRY PRECIPITATION MONDAY NIGHT INTO
TUESDAY. ANOTHER ROUND OF WINTRY PRECIPITATION IS POSSIBLE TUESDAY
NIGHT THROUGH THURSDAY. THERE IS A HIGH DEGREE OF UNCERTAINTY
WITH THESE SYSTEMS...SO PLEASE MONITOR FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SNOWFALL TOTALS
IN THE HIGHLANDS WOULD BE GREATLY APPRECIATED.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:42 AM ESTHigh Wind WarningLWXArlington, Clarke, Fairfax, Fauquier, Frederick, Greene and 16 more14 hr
Dec 22, 3:39 PM ESTSmall Craft AdvisoryLWX13 hr

Nearby

Storm Warnings in Virginia, 2012Every storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.